Pregnancy scare or Side effects?

Patient

Q: I had sex with a girl after 7 days of her period which started on the 15th of December. She took Unwanted 72 after 48 hours but now her started having her periods on the 31st of December. How is this possible? Can she menstruate two times in a month? Or is this a side-effect of the Emergency Pill? Or is it a sign of pregnancy?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: What to take if you dont want to be pregnant and your period hasn't come for a month

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews